MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI-700-00028-120
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Onsite functional and visual examination was performed by a manufacturer representative.The umbilical cable was replaced and the issue was resolved.The system passed a system checkout and was returned to an operational condition.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the mobile view station (mvs) was showing the error "image frame rates below recommended levels, please reconnect cable between [imaging system] and mvs and reboot mvs." several restarts did not fix the issue.Umbilical reported as not grossly deformed but very high use.There was no patient present.
 
Additional Manufacturer Narrative
The cable was returned to the manufacturer.Functional testing found that the component had no issues and performed within specifications.The cable passed all continuity tests.If information is provided in the future, a supplemental report will be issued.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LITTLETON)
300 foster street
littleton MA 01460
MDR Report Key7757962
Report Number1723170-2018-03850
Device Sequence Number11201681
Product Code OXO
UDI-Device Identifier00643169845091
UDI-Public00643169845091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-700-00028-120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1